# SDR DALA2020011400256

- Difficulty date: January 13, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 124,321 hours, 22,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 AT FLC MAIN CARGO DOOR AT STA 524 AND STA 569 HAS CORROSION ON LOWER CHORD. REMOVED CORROSION AT FLC STA 569. FOUND TO BE OUT OF LIMITS. REPAIRED PER ERA 5847132-14.
